Distance-regular graphs whose distance matrix has only one prositive eigenvalue

J.H. Koolen, S.V. Shpectorov

Research output: Contribution to journalArticleAcademicpeer-review

14 Citations (Scopus)

Abstract

In this paper we investigate the metric hierarchy for distance-regular graphs: in particular, we classify the graphs in the title.
Original languageEnglish
Pages (from-to)269-275
Number of pages7
JournalEuropean Journal of Combinatorics
Volume15
Issue number3
DOIs
Publication statusPublished - 1994

Fingerprint Dive into the research topics of 'Distance-regular graphs whose distance matrix has only one prositive eigenvalue'. Together they form a unique fingerprint.

  • Cite this